# SDR SWIA202265604

- Difficulty date: March 31, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE AT RBL 9.0 AT FS 460 CASTING HAS CRACK AT UPPER RADIUS.     (C-CHECK RO 5/16/2022)    REPLACED INTERNAL FUSELAGE CASTING (FITTING) AT FS460.00 RBL 9. REF CRJ200 SRM 51-42-21 AND DWG 601R31146 REV. J. COMPLIED WITH 51-900-1003-SKY. LEAK CHECK GOOD.
